Vol. 17, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 19, Issue 4, 137-181
Volume 19, Issue 3, 95-135
Volume 19, Issue 2, 47-94
Volume 19, Issue 1, 1-46
Volume 18, Issue 1
Volume 17, Issue 3
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Regular pseudo-hyperovals and regular pseudo-ovals in even characteristic

Joseph A. Thas

Vol. 17 (2019), No. 2, 77–84
Abstract

S. Rottey and G. Van de Voorde characterized regular pseudo-ovals of PG(3n1,q), q = 2h, h > 1 and n prime. Here an alternative proof is given and slightly stronger results are obtained.

Keywords
pseudo-hyperovals, pseudo-ovals, generalized arcs
Mathematical Subject Classification 2010
Primary: 05B25, 51E20, 51E21, 51E23
Milestones
Received: 11 December 2017
Accepted: 14 January 2019
Published: 20 February 2019
Authors
Joseph A. Thas
Department of Mathematics
Ghent University
Ghent
Belgium